# SDR UIEA2017080901440

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,660 hours, 22,164 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ecu
- Part number: 211734220
- Part serial: 6C1380
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING APU MAINTENANCE, THE APU INDICATORS FOR EGT AND RPM WERE ZERO WHILE APU WAS RUNNING.  REMOVED AND REPLACED ECU IAW AMM 49-61-05, OPS CHECKED NORMAL.
